Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Elevated CPK levels. Canisure prescribed by neurologist. Have diabetes. Suffered unstable angina. Stopped stratin. Should I take canisure?

Sir, my CPK levels are elevated for the last 5 months upto 1000. During the month of May it was 5418. Our nuerology doctor suggested to take daily 2 tabs of CARNISURE 500. I am diabetic type II. Last year during the month of March I am suffered with unstable angina . For the last 5 months I stopped to take stratin. Please let us know why I should use CARINSURE 500 TABS.?
Asked On : Sat, 9 Jun 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

You are a Diabetic with cardiac problems.
You should consider continuing statins to lower the lipid levels and lower the risk of heart attack.
Carinsure is Levocarnitine which is given as a dietary supplement.
It helps in utilization of fatty acids to produce energy and maintains good health.
Diabetes is a cardiac risk state.
So control of Diabetes will lower the risk.
Answered: Tue, 7 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor